# SDR CA011031001

- Difficulty date: October 30, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Pilats PC1245
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Lt Wing Strobe
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: H

## Discrepancy

(CAN) DURING CRUISE, THE STROBE LIGHT CIRCUIT BREAKER POPPED.  THE CIRCUIT BREAKER WAS NOT RESET IN FLIGHT. INVESTIGATION REVEALED A CHAFED WIRE (P/N L08E20) IN THE LEFT HAND WING.  THE WIRE WAS REPAIRED AND THE AIRCRAFT RETURNED TO SERVICE.
